# SDR USAA2010080991622

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 4,455 hours, 1,324 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR1948
- Condition: Low Pressure
- Location: R2 Door
- Part time: 4,468 hours, 1,329 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 195 - CLT-PHX - EMERGENCY EGRESS SYSTEM - CIDS PANEL SHOWS DOOR R2 LOW PRESSURE.  SERVICED DOOR R2 PER AMM 52-10-00-614-001.
